# SDR SWIA201438685

- Difficulty date: June 24, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SKIN TRAILING EDGE CHAFED AT LBL 45.0.  C-CHECK,  REPAIRED IAW REO AND SRM.
